# SDR SWAA2024102836407

- Difficulty date: September 11, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB 3 STIFFENER 4 CRACK.<[01] CUT OUT DAMAGED INSTALLED REPAIR T SECTION; ANGLE; AND SHIMS AT RH HORIZONTAL STAB RIB 3 STIFFENER 4 REF SRM 55-10-09-2R-4;[02] (RII) FINAL INSPECTION; VERIFIED STEP #1.
